How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR MED MD Your Own Question
DR MED MD
DR MED MD, Board Certified MD
Category: Health
Satisfied Customers: 2407
Experience:  MD
8742629
Type Your Health Question Here...
DR MED MD is online now
A new question is answered every 9 seconds

slightly unwell and have a stiff neck today

Resolved Question:

I had a tetanus booster yesterday and am feeling slightly unwell and have a stiff neck
today. Should I be worried?
Submitted: 6 years ago.
Category: Health
Expert:  DR MED MD replied 6 years ago.

Hello,

 

Were you allright before injection?

 

Any fever?

 

Thanks

Customer: replied 6 years ago.

 

Yes, I was fine.

Expert:  DR MED MD replied 6 years ago.

Where injection was given?

 

Any fever?

 

Headache?

 

 

Customer: replied 6 years ago.

 

 

The booster was given in my arm and I am do not think I have a fever nor do I have a headache but a very, very stiff neck and upper back.

 

I have felt a little nauseous all morning.

 

Expert:  DR MED MD replied 6 years ago.

How many hours before injection was given?

 

Thanks

Customer: replied 6 years ago.

Three hours or so.

 

Expert:  DR MED MD replied 6 years ago.

Pain and numbness at injection site, headache , nausea , dizziness can occur as side effect of medication.

 

Stiffness in neck and upper back are not usual side effects of vaccination.

 

At this stage you should wait and watch.

 

If there is progression of symptoms you might need medication and proper medical attention.

 

Meanwhile if there is pain and fever you can take tab ibuprofen.

 

Thanks

DR MED MD and 5 other Health Specialists are ready to help you